# SDR YENA20160922850

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000637
- Aircraft time: 8,744 hours, 5,739 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4505001B
- Part serial: HSCE1333109P
- Condition: Failed
- Location: Apu Bay
- Part time: 3,847 hours, 7,919 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

PRIOR TO OPERATING THE FLIGHT, THE APU AUTO-SHUTDOWN.  THE PILOT REPORTED: APU FAILED AT GATE, HEAVY SMOKE IN CABIN AND OUTSIDE.  EVACUATION CHECKLIST RUN.  APU FIRE BOTTLE PRESSED.  ACFT WAS CLEARED OF PASSENGERS WITHOUT INCIDENT.  THE ACFT WAS THEN MOVED OFF THE GATE FOR REQUIRED INSPECTIONS.  VERIFIED SMOKE CAUSED BY FAILURE OF APU.  R & R APU.  RAN NR 1 AND NR 2 ENGINES AND RAN BOTH PACKS FOR 20 MINS TO VERIFY NO RESIDUAL ODORS, NONE NOTED.  OK FOR SERVICE.
